# SDR SWAA2015100944764

- Difficulty date: September 28, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 54,516 hours, 31,851 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FWD OF BS 727B, LBL 24 CRACKED AT BOTH FWD OF AFT FASTENER HOLES ON INBD & OTBD FLANGES.  REPAIRED SEAT TRACK IAW EA.
